MAUDE Adverse Event Report: Perfusion Systems OXY/CVR COMBO BB841 FUSION W/BALANCE 26L; OXYGENATOR, CARDIOPULMONARY BYPASS

Perfusion Systems OXY/CVR COMBO BB841 FUSION W/BALANCE 26L; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number BB841
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
OXY/CVR COMBO BB841 FUSION W/BALANCE 26L
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50612714
Report Number9617601-2026-05480
Device Sequence Number16129971
Product Code DTZ
UDI-Device Identifier00763000425760
UDI-Public(01)00763000425760(17)280131(10)233604189
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K240666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBB841
Device Catalogue NumberBB841
Device Lot Number233108962
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown